# SDR 20000720SH025

- Difficulty date: June 28, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N50CK
- Make and model: Lear 25B
- Aircraft serial: 157
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 3083749
- Part serial: 1303
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FLIGHT CREW NOTICED THE GENERATOR FAILURE LIGHT. AIRCRAFT RETURNED TO ECG.  MAINTENANCE REMOVED GENERATOR AND DETERMINED IT HAD EXPERIENCED SOME INTERNAL FAILURE.  GENERATOR WAS REPLACED, SYSTEM TESTED SATISFACTORY, AIRCRAFT WAS RETURNED TO SERVICE.  (X)
